Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 16, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 25, 2011, 5:32 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 5:32 PM EDT (21:32 UTC)
- Expired
- Apr 25, 2011, 6:30 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties McKean County, PA, Warren County, PA
The radar
The State College radar (KCCX), 112 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:10 PM EDT | HAIL 0.88 | Kane, PA | HIGH WIND WITH NO DAMAGE AND TORRENTIAL DOWNPOUR WITH NO FLOODING |
| Apr 25, 6:10 PM EDT | HAIL 1 | Wetmore, PA | COVERING THE GROUND. SPOTTER DRIVING WEST FROM KANE TO LUDLOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
271
WUUS51 KCTP 252132
SVRCTP
PAC083-123-252230-
/O.NEW.KCTP.SV.W.0016.110425T2132Z-110425T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR TIONESTA...MOVING NORTHEAST
AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHEFFIELD AROUND 550 PM EDT...
LUDLOW AND WETMORE AROUND 600 PM EDT...
KANE AROUND 605 PM EDT...
WESTLINE AROUND 610 PM EDT...
MARSHBURG AROUND 615 PM EDT...
KINZUA BRIDGE STATE PARK AROUND 620 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 59...STATE ROAD 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4171 7841 4162 7876 4162 7935 4201 7870
4200 7860
TIME...MOT...LOC 2132Z 239DEG 40KT 4158 7928
$$
FORECASTER: DEVOIR3 follow-up statements
216
WWUS51 KCTP 252203
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT MON APR 25 2011
PAC083-123-252230-
/O.CON.KCTP.SV.W.0016.000000T0000Z-110425T2230Z/
MCKEAN PA-WARREN PA-
603 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN WARREN AND SOUTHWESTERN MCKEAN COUNTIES...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 9 MILES SOUTHWEST
OF WETMORE...OR 11 MILES WEST OF KANE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WETMORE AROUND 610 PM EDT...
KANE AROUND 615 PM EDT...
WESTLINE AROUND 625 PM EDT...
MOUNT JEWETT AROUND 630 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4181 7865 4166 7860 4163 7873 4162 7906
4163 7908 4166 7908
TIME...MOT...LOC 2203Z 252DEG 31KT 4163 7894
$$
FORECASTER: DEVOIR762
WWUS51 KCTP 252220
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
620 PM EDT MON APR 25 2011
PAC123-252230-
/O.CAN.KCTP.SV.W.0016.000000T0000Z-110425T2230Z/
WARREN PA-
620 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4164 7882 4167 7885 4172 7886 4181 7865
4166 7860 4163 7873
TIME...MOT...LOC 2220Z 252DEG 31KT 4168 7875
$$
PAC083-252230-
/O.CON.KCTP.SV.W.0016.000000T0000Z-110425T2230Z/
MCKEAN PA-
620 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL MCKEAN COUNTY...
AT 617 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR KANE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT JEWETT AROUND 630 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4164 7882 4167 7885 4172 7886 4181 7865
4166 7860 4163 7873
TIME...MOT...LOC 2220Z 252DEG 31KT 4168 7875
$$
FORECASTER: DEVOIR420
WWUS51 KCTP 252224
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT MON APR 25 2011
PAC083-252230-
/O.CON.KCTP.SV.W.0016.000000T0000Z-110425T2230Z/
MCKEAN PA-
624 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL MCKEAN COUNTY...
AT 617 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR KANE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT JEWETT AROUND 630 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4166 7860 4165 7873 4164 7882 4167 7885
4172 7886 4180 7867
TIME...MOT...LOC 2224Z 252DEG 31KT 4169 7871
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:18 PM EDT, 14 minutes earlier.
Area forecast discussion, Apr 25, 5:18 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 518 PM EDT MON APR 25 2011 .SYNOPSIS... A NEARLY STATIONARY FRONTAL BOUNDARY OVER NORTHERN PENNSYLVANIA WILL LIFT NORTHWARD INTO NEW YORK STATE ON TUESDAY. A VERY MILD BUT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH MID-WEEK..AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE COLD FRONT IS FORECAST TO PUSH ACROSS THE KEYSTONE STATE ON THURSDAY. COOLER WEATHER APPEARS IN STORE FOR THURSDAY INTO FRIDAY BEHIND THE FRONT. THE FIRST PART OF THE WEEKEND LOOKS FAIR AND DRY WITH SEASONAL TEMPERATURES. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #202 IN EFFECT UNTIL 02Z/10PM LOCAL TIME...COVERING MOST OF NORTHERN AND WESTERN PA. LATEST OBSERVATIONAL DATA INDICATES A STATIONARY FRONT IS RETREATING NWD ACROSS N/CNTRL PA..AS WEAK SURFACE LOW PRESSURE OVER FAR ERN IND APPROACHES THE REGION. CLEAR SKIES AND STRONG SURFACE HEATING IN THE WARM SECTOR SOUTH OF THE FRONT /WITH TEMPERATURES CLIMBING THROUGH THE 70S/ HAS RESULTED IN STRONG BOUNDARY LAYER DESTABILIZATION..BOOSTING MLCAPE VALUES TO 500-1500 J/KG. VWP DATA INDICATES VERTICAL SHEAR PROFILES ARE SUFFICIENT FOR SUPERCELL DEVELOPMENT..WHICH IS SUPPORTED BY ISOLD CELL THAT MOVED ACRS NRN CLEARFIELD/SE ELK AND NOW INTO CAMERON/N-CLINTON COS. LARGE HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED WITH THIS STORM. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/... THE FRONT WILL CONTINUE TO LIFT NORTH OVERNIGHT WHICH SHOULD SHIFT THE FOCUS FOR THE BEST CHANCES OF RAIN NORTHWARD AS WELL. IT WILL BE A PRETTY MILD NIGHT IN MOST AREAS WITH IT EVEN BEGINNING TO FEEL A BIT MUGGY AS DEWPOINTS CREEP UP INTO THE 50S AND 60S. TUESDAY WILL BE WARM AND SOMEWHAT HUMID WITH SIMILAR INSTABILITY COOKING UP IN THE WARM SECTOR WITH DAYTIME HEATING. AS THE UPPER RIDGE BUILDS TWD THE NERN US AND CAN MARITIMES...OUR FLOW WILL TURN MORE SOUTHWESTERLY KEEPING ANOMALOUS WARMTH AND MOISTURE/PWATS ESTABLISHED OVER THE REGION. NAM/GFS MAKE A MESS OF THE MAINLY LIGHT CONVECTIVE QPF THAT THEY WANT TO PRETTY MUCH KEEP SCATTERED OVER THE REGION ALL DAY. THE CANADIAN AND ECMWF ARE MORE CONSERVATIVE EARLY IN THE DAY...WHICH LOOKS REASONABLE...BEFORE BUYING INTO SOMETHING THAT LOOKS MORE LIKE WHAT THE SREF DOES WITH THE BEST CHANCES OF PRECIP DEVELOPING IN THE AFTERNOON...MAINLY OVER THE WESTERN HALF OR SO OF THE FCST AREA. WITH GUIDANCE BEING PRETTY MUCH ALL OVER THE MAP...THAT PART OF THE FORECAST IS A LOW CONFIDENCE ONE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... ACTIVE AND MILD WEATHER PATTERN WILL CONTINUE THROUGH MID- WEEK...IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE MIDWEST. THE COLD FRONT WILL SWEEP EWD ACRS THE REGION ON THURSDAY AND ALLOW COOLER AIR TO INVADE THE AREA INTO FRIDAY. A BRIEF PERIOD OF FAIR/DRY WX APPEARS IN STORE FOR SATURDAY AS HIGH PRES MOVES OVER THE REGION. ANOTHER FRONTAL SYSTEM WILL BRING UNSETTLED CONDITIONS BACK INTO THE FCST FOR SUNDAY INTO EARLY NEXT WEEK. THE THREAT OF SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL CONTINUE EARLY IN THE PERIOD /SLGT RISK APRIL 26-28/...AS A LARGE UPPER TROUGH AND ATTENDANT COLD FRONT SHIFTS EWD THROUGH THE GREAT LAKES SWD ACRS THE OH VLY/MID-SOUTH. A STRONG SLY FLOW WILL CONTINUE TO TRANSPORT VERY MILD AND MOIST AIR INTO PA AHEAD OF THE APPROACHING COLD FRONT...WITH PERHAPS A WRN ATLC/TROPICAL CONNECTION. AFTN DESTABILIZATION OF WARM/HUMID AIR MASS ALONG WITH SEVERAL S/WV DISTURBANCES EJECTING NEWD OUT AHEAD OF THE TROUGH SUGGESTS PERIODS OF SHOWERS AND TSTMS...SOME OF WHICH MAY BE STRONG/SEVERE AND CAPABLE OF PRODUCING HVY RNFL. MDLS ARE IN GOOD AGREEMENT IN TIMING THE MAIN SYNOPTIC COLD FRONT THRU THE AREA ON THURSDAY. THE 12Z GFS AND 15Z SREF SLIGHTLY OUTPACE THE 12Z EC AND GEM GLOBAL. A CONTINUED THREAT OF STRONG TO SVR TSTMS ALONG WITH LOCALLY HEAVY RAIN WILL PERSIST ALONG/AHEAD OF THE CFROPA. COOLER/BELOW NORMAL AIRMASS WILL MOVE INTO THE AREA IN THE WAKE OF THE FRONT...AS THE UPPER LEVEL TROUGH LIFTS NEWD FROM THE GRT LKS. THE COOL AIR ALOFT AND CYC/NW FLOW THIS TIME OF YEAR SUGGESTS SCT INSTABILITY TYPE SHOWERS ESPECIALLY OVR THE FAVORED WESTERN HIGH TERRAIN. HIGH PRES RIDGE SHOULD ARRIVE LATER FRI INTO SATURDAY AND PROVIDE FAIR AND DRY CONDITIONS. ANOTHER FRONTAL SYSTEM WILL LIKELY AFFECT THE AREA SUNDAY INTO EARLY NEXT WEEK. MEDIUM RANGE MDL DIFFS INCREASE SIGNIFICANTLY BY THIS TIME...WITH THE GFS MUCH MORE PROGRESSIVE THAN THE ECMWF. EXPECT TEMPERATURES TO MODERATE BACK TWD SEASONAL LEVELS AHEAD OF THIS FEATURE. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SCT STRONG TO SEVERE TSTMS WILL BE ACRS NRN AND WRN SXNS EARLY THIS EVENING. EXPECT VFR CONDS TO PREVAIL IN MOST AREAS THRU THE PD. OUTLOOK... TUE...TSRA POSSIBLE...MAINLY W MTNS LATE. WED...WIDESPREAD SHOWERS AND THUNDERSTORMS. THU...MORE SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT. GUSTY WINDS AS WELL. FRI...GUSTY WINDS...ALSO SHOWERS...ESPECIALLY ACROSS THE WEST. && .CLIMATE... HARRISBURG RAINFALL TO DATE IS 7.45". THIS MAKES IT THE SECOND WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A POSSIBLE SHOT AT THE RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR/STEINBUGL NEAR TERM...RXR/STEINBUGL SHORT TERM...RXR/STENBUGL LONG TERM...STEINBUGL AVIATION...RXR CLIMATE...JL
Hazardous weather outlook, Apr 25, 2:54 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 254 PM EDT MON APR 25 2011 PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046- 049>053-261900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 254 PM EDT MON APR 25 2011 ...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ035-036-056>059-063-261900- FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE BE NEEDED. PAZ064>066-261900- ADAMS-YORK-LANCASTER- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Apr 25, 2:45 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT MON APR 25 2011
PAZ010-017-251945-
CLEARFIELD PA-ELK PA-
245 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLEARFIELD AND
SOUTHERN ELK COUNTIES...
AT 240 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWTHORN...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DUBOIS AROUND 320 PM...BROCKPORT
AROUND 330 PM...FORCE AROUND 340 PM AND MEDIX RUN AROUND 350 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 110.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4116 7829 4104 7880 4115 7880 4120 7878
4121 7876 4120 7872 4122 7872 4123 7874
4126 7874 4130 7884 4132 7886 4148 7853
FORECASTER: RXRLocal storm report, Apr 25, 4:15 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL PENFIELD 41.21N 78.60W
04/25/2011 M1.50 INCH CLEARFIELD PA TRAINED SPOTTER
HAIL TURNED SOFT PAST 1-2 MINUTES AND SPLATTERED LIKE
LARGE SNOWBALLS
0340 PM HAIL WEEDVILLE 41.28N 78.49W
04/25/2011 M1.00 INCH ELK PA PUBLIC
QUARTER SIZED HAIL AT VALLEY FARMERS MARKET
&&
MACHLocal storm report, Apr 25, 4:32 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL DRIFTWOOD 41.34N 78.14W
04/25/2011 M1.75 INCH CAMERON PA POST OFFICE
&&
EVENT NUMBER CTP1100020
MACHSpecial weather statement, Apr 25, 4:51 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 451 PM EDT MON APR 25 2011 PAZ006-012-037-041-252115- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-TIOGA PA- 451 PM EDT MON APR 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON... NORTHWESTERN LYCOMING...SOUTHEASTERN POTTER AND SOUTHWESTERN TIOGA COUNTIES... AT 443 PM EDT...A STRONG THUNDERSTORM WAS NEAR OLE BULL STATE PARK... MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CEDAR RUN AROUND 500 PM AND MORRIS AROUND 520 PM. LAT...LON 4171 7725 4145 7712 4140 7766 4157 7773 FORECASTER: KF
Special weather statement, Apr 25, 5:05 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT MON APR 25 2011
PAZ004-005-252145-
MCKEAN PA-WARREN PA-
505 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND
SOUTHWESTERN MCKEAN COUNTIES...
AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODLAND HEIGHTS...
MOVING NORTHEAST AT 45 MPH.
SMALL HAIL AND FREQUENT LIGHTNING ARE EXPECTED. THIS STORM WILL BE
NEAR CHAPMAN STATE PARK AROUND 540 PM AND SHEFFIELD AROUND 550 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 59.
LAT...LON 4188 7906 4165 7884 4162 7892 4162 7896
4162 7945
FORECASTER: DEVOIRSpecial weather statement, Apr 25, 5:17 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT MON APR 25 2011
PAZ037-041-252130-
NORTHERN LYCOMING PA-TIOGA PA-
517 PM EDT MON APR 25 2011
...A SHOWER WITH LOCALLY STRONG WIND GUSTS WILL AFFECT NORTHWESTERN
LYCOMING AND SOUTHEASTERN TIOGA COUNTIES...
AT 512 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS 6 MILES NORTHEAST
OF CEDAR RUN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR BLOSSBURG AROUND 530 PM.
LAT...LON 4161 7687 4159 7682 4149 7678 4150 7749
4163 7746 4186 7690
FORECASTER: KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:45 PM EDT | Special Weather Statement | CTP | Elk | 60 min |
| Apr 25, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 61 min |
| Apr 25, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter | 66 min |
| Apr 25, 4:51 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Apr 25, 5:05 PM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Apr 25, 5:17 PM EDT | Special Weather Statement | CTP | Tioga | 13 min |
| Apr 25, 5:39 PM EDT | Special Weather Statement | CTP | Tioga | 21 min |
| Apr 25, 6:14 PM EDT | Special Weather Statement | CTP | Lycoming | 31 min |
| Apr 25, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 32 min |
| Apr 25, 6:54 PM EDT | Special Weather Statement | CTP | Tioga | 51 min |
| Apr 25, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 30 min |
| Apr 25, 7:23 PM EDT | Special Weather Statement | CTP | Elk, McKean | 67 min |
| Apr 25, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Potter | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.